# SDR 2008UALA02327

- Difficulty date: April 18, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 43,806 hours, 5,006 cycles
- Engine: Pwa PW4056
- System (JASC): 2810 · Fuel Storage
- Part: Vent
- Condition: Leaking
- Location: Wing Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD 2 MAJOR FUEL SPILLS OUT OF RT WING VENT WHILE DEFUELING TO FERRY.  ALL WING TANKS WERE FULL AT THE TIME EXCEPT CENTER WHICH WAS BEING PUMPED OUT.  PROBLEM HAS TO BE FUEL LEAKING INTO A TANK, NOT VTO PROBLEM.
